Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Moduli for analytic left algebraic groups


Author: Andy R. Magid
Journal: Trans. Amer. Math. Soc. 260 (1980), 281-291
MSC: Primary 14L10; Secondary 20G05, 22E10
DOI: https://doi.org/10.1090/S0002-9947-1980-0570790-8
MathSciNet review: 570790
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper classifies left algebraic group structures on faithfully representable complex analytic groups by establishing the existence of an algebraic variety whose complex points correspond to such structures on a given analytic group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L10, 20G05, 22E10

Retrieve articles in all journals with MSC: 14L10, 20G05, 22E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0570790-8
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society